# SDR N6WA2012050904

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 24,357 hours, 17,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EXTERIOR EMERGENCY EXIT LENS NEEDS TO BE INDEXED PROPERLY.   INDEXED RT FORWARD EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-15.
